Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 8

Compact composition operators on Bergman-Orlicz spaces
Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza.
Trans. Amer. Math. Soc. 365 (2013), 3943-3970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055685
Multiplicity on a Richardson variety in a cominuscule $G/P$
Michaël Balan.
Trans. Amer. Math. Soc. 365 (2013), 3971-3986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055686
Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures
Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov.
Trans. Amer. Math. Soc. 365 (2013), 3987-4039
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055687
On the irreducibility of the Dirichlet polynomial of an alternating group
Massimiliano Patassini.
Trans. Amer. Math. Soc. 365 (2013), 4041-4062
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055688
Maximal averages along a planar vector field depending on one variable
Michael Bateman.
Trans. Amer. Math. Soc. 365 (2013), 4063-4079
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055689
The automorphism group of a simple $\mathcal{Z}$-stable $C^{*}$-algebra
Ping Wong Ng and Efren Ruiz.
Trans. Amer. Math. Soc. 365 (2013), 4081-4120
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055690
A uniform bijection between nonnesting and noncrossing partitions
Drew Armstrong, Christian Stump and Hugh Thomas.
Trans. Amer. Math. Soc. 365 (2013), 4121-4151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055691
Framed moduli and Grassmannians of submodules
Stanislav Fedotov.
Trans. Amer. Math. Soc. 365 (2013), 4153-4179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055692
Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors
Junde Wu and Fujun Zhou.
Trans. Amer. Math. Soc. 365 (2013), 4181-4207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055693
Extensions of finite cyclic group actions on non-orientable surfaces
E. Bujalance, F.J. Cirre and M.D.E. Conder.
Trans. Amer. Math. Soc. 365 (2013), 4209-4227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055694
Quasiconvex functions and nonlinear PDEs
E. N. Barron, R. Goebel and R. R. Jensen.
Trans. Amer. Math. Soc. 365 (2013), 4229-4255
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055695
The classification of almost simple $\tfrac{3}2$-transitive groups
John Bamberg, Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl.
Trans. Amer. Math. Soc. 365 (2013), 4257-4311
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055696
Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups
Fabrice Baudoin, Maria Gordina and Tai Melcher.
Trans. Amer. Math. Soc. 365 (2013), 4313-4350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055697
Subgroup posets, Bredon cohomology and equivariant Euler characteristics
Conchita Martínez-Pérez.
Trans. Amer. Math. Soc. 365 (2013), 4351-4370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055698
Non-uniform hyperbolicity and non-uniform specification
Krerley Oliveira and Xueting Tian.
Trans. Amer. Math. Soc. 365 (2013), 4371-4392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055699
String connections and Chern-Simons theory
Konrad Waldorf.
Trans. Amer. Math. Soc. 365 (2013), 4393-4432
Abstract, references and article information
Full-text PDF
MathSciNet review: 3055700
Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups
J. Ludwig, C. Molitor-Braun and D. Poguntke.
Trans. Amer. Math. Soc. 365 (2013), 4433-4473
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055701
The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces
Karlheinz Gröchenig and Joachim Toft.
Trans. Amer. Math. Soc. 365 (2013), 4475-4496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3055702
American Mathematical Society